Wasilkowski Wins Best Paper Award

Posted in:

WasilkowskiProfessor Wasilkowski and his co-author, Professor Plaskota from the University of Warsaw, Poland, are co-winners of the very prestigious "Journal of Complexity Best Paper Award in 2011."  The Journal of Complexity is the very top journal in the area of complexity of continuous problems.  The awarded paper, "Tractability of infinite-dimensional integration in the worst case and randomized settings" that appeared in Journal of Complexity Vol 27 (2011), pp. 505-518, provides the strongest results so far on the complexity of an important class of problems that appear in many areas including Financial Mathematics, Stochastic Differential Equations, PDEs with random coefficients, and Path Integration.